# SDR AALA202512095799

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 68,219 hours, 29,388 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Elec Connector
- Part number: D365
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: INTERMITTENT SPEED LIMITS FLAG ON BOTH PRIMARY FLIGHT DISPLAY AND ON HUD. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT PHL. REMOVED AND REPLACED PLUG D365 (AALA202512095799), PER SWPM 20-26-11. ALSO, REMOVE AND REPLACED SMYD COMPUTER 1 (AALA202512093233), PER AMM 27-32-42.
